# SDR SWIA202081951828

- Difficulty date: August 3, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

CORROSION-AFT WET AREA FLOOR STRUCTURE LH SEAT TRACK BEAM FR87-88.  FABRICATE AND INSTALLED REPAIR DOUBLER FOR AFT WET AREA FLOOR STRUCTURE LH SEAT TRACK BEAM FR87-88 REFER SRM
